This is something you need to ultimately discuss with your prescribing doctor as well as your gynecologist. It is not advised to go cold turkey off your medication so do ask your doctor about a gradual taper especially at this level. You may experience withdrawal symptoms despite a slow taper.
The Mayo Clinic gives some advice about antidepressants and pregnancy you may wish to read.
This is what they say about the risks of using Celexa during pregnancy:
Risks: Has been associated with a rare but serious newborn lung problem (persistent pulmonary hypertension of the newborn, or PPHN) when taken during the last half of pregnancy; has been associated with septal heart defects; has been associated with a birth defect that affects the brain and skull (anencephaly), a birth defect that affect sutures on the head (craniosynostosis) and a birth defect that affects the abdominal organs (omphalocele)
It sounds reasonable to give yourself two months before trying to conceive but you absolutely want to check with both of your doctors on this. And also make sure that you have a therapist or someone to talk to should your depression symptoms come back when you stop taking your antidepressant.
Good luck to you!
thank you for your question.
Thank you, I will call both tomorrow to discuss it. I've only taken the Citalopram for a few months, to get through a rough cycle & hope to be able to adjust well without it now. :)